MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT, L

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT, L
Catalog Number 78-40030
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It was reported that there was a discrepancy between the implant and the cranial shape, this implant was not used.An alternative implant was used.The surgery was delayed for an hour.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, because the information provided was not sufficient.The provided information was not sufficient to determine the complaint root cause.The swollen brain might be the reason for the reported implant fitting issue.However, this could not be confirmed, because no postoperative ct scan was provided.Should a postoperative ct scan be provided in the future, this complaint will be re-opened.Based on the investigation, the dhr review including a 100% control of implant dimensions as well as the assessment of the responsible principal engineer r&d, no indication for any design, material or manufacturing related problems were found in this investigation.Therefore no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT, L
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key7846170
Report Number0008010177-2018-00085
Device Sequence Number1981082
Product Code GWO
UDI-Device Identifier07613327129298
UDI-Public07613327129298
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number78-40030
Device Lot Number1803081006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2018
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer08/06/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR